EconPapers    
Economics at your fingertips  
 

A game theoretic approach to the theory of money and financial institutions

Martin Shubik

Chapter 05 in Handbook of Monetary Economics, 1990, vol. 1, pp 171-219 from Elsevier

JEL-codes: E0 (search for similar items in EconPapers)
Date: 1990
References: Add references at CitEc
Citations: View citations in EconPapers (10)

Downloads: (external link)
http://www.sciencedirect.com/science/article/B7P60 ... 7723d42f9fb3b3378127
Full text for ScienceDirect subscribers only

Related works:
Working Paper: A Game Theoretic Approach to the Theory of Money and Financial Institutions (1986) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:monchp:1-05

Access Statistics for this chapter

More chapters in Handbook of Monetary Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-31
Handle: RePEc:eee:monchp:1-05